# SDR SWAA2014072530308

- Difficulty date: July 15, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 28,642 hours, 16,880 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STAB STATION 92.70 CRACKED ON 2ND & 3RD VERTICAL STIFFENER.  REPAIRED RIB ASSEMBLY IAW SRM.
